# SDR QMLA2017120717135

- Difficulty date: December 7, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N390AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7174
- Aircraft time: 2,455 hours, 9,470 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Mount
- Condition: Cracked
- Location: Tailboom
- Component: Tail Boom, Airbus
- Component part number: 350A2300450406
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED 600HR AIRFRAME INSPECTION FOUND LOWER R/H STABILIZER MOUNT FITTING CRACKED. INFORMATION BELOW IS FOR THE NEXT HIGHER ASSY AS THE PARTS ARE NOT SERIALIZED AND NOT PROCURABLE FROM IPC, REPAIR AND PARTS ARE ONLY ALLOWED FROM AIRBUS ONLY
